# SDR N6WA2022061503

- Difficulty date: June 7, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10257
- Aircraft time: 40,212 hours, 28,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Corroded
- Location: Zone 100
- Component: Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L/H WEB 280 BEAM BELOW FLOOR.R&R L/H WEB IAW CRJ SRM 51-42-00.
